Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Exercise and diet changes to treat fatty liver problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   i have a fatty lever my Serum Cholesterol 221 mg/dl , Serum Triglycerides 195 mg/dl , H.D.L Cholesterol 36 mg/dl ,L.D.L Cholesterol 146 mg/dl , *S.G.O.T ( A.S.T ): 35 , S.G.P.T ( A.L.T ): 83
What is the best medication for my case
Doctor :   Hi
User :   hi
Doctor :   I am Dr.
User :   nice meeting you
Doctor :   Do you have any other medical problems?
Doctor :   How old are you?
User :   no other medical problems
User :   i am 36 old male
Doctor :   start with Crestor 5mg daily
Doctor :   Simultaneously do exercise daily for 30 min , min 5 times weerkly
Doctor :   take low fat.,less oily diet
Doctor :   so threee things medicine diet, exercise
User :   ok thx
Doctor :   repeat the lipid profile after 6 mo
Doctor :   check ur weight
Doctor :   how much is ur height and wt?
User :   iam 178cm about 97Kgs
Doctor :   You need to loose weight
Doctor :   the same priciple applies
Doctor :   I will strogly recommend consultation with Nutritionist once
Doctor :   We have good dietician
Doctor :   she will give u personalised diet plan
User :   ok
Doctor :   Thank you
Doctor :   bye
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor